# SDR CALA2016081200525

- Difficulty date: August 12, 2016
- Submitted: August 12, 2016
- Operation: Air carrier
- Aircraft: N76503
- Make and model: Boeing 737824
- Aircraft serial: 33461
- Aircraft time: 33,662 hours, 11,734 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146A3101
- Condition: Gouged
- Location: Bs 847-852
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A MINOR GOUGE AT BS 847 - 852 BETWEEN STRINGERS 2L AND 2R.  REPAIRED IAW ECRA 5331-02126.
